# SDR UALA2012082704804

- Difficulty date: August 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 86,824 hours, 10,281 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 42H BROKEN IN HALF.  REPLACED EMERGENCY LIGHT SEAT 42H, OPERATIONAL CHECK OKAY.
